Alert archive / Vermont / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 3, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at May 27, 2014, 4:58 PM EDT for Rutland County, Windsor County, Vermont. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2014, 4:58 PM EDT (20:58 UTC)
- Expired
- May 27, 2014, 6:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Rutland County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 128 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 5:06 PM EDT | HAIL 1 | 1 Wnw North Shrewsbury, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1724 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
430
WUUS51 KBTV 272058
SVRBTV
VTC021-027-272200-
/O.NEW.KBTV.SV.W.0003.140527T2058Z-140527T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
458 PM EDT TUE MAY 27 2014
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WINDSOR COUNTY IN SOUTHERN VERMONT...
EASTERN RUTLAND COUNTY IN SOUTHERN VERMONT...
* UNTIL 600 PM EDT.
* AT 456 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR NORTH
CLARENDON...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
MT. HOLLY...WEST BRIDGEWATER...TYSON...PLYMOUTH...LUDLOW...SOUTH
WOODSTOCK...READING...CAVENDISH...WILGUS STATE PARK...
PERKINSVILLE...
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY
LIGHTNING AND TORRENTIAL RAIN.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS SEVERE
THUNDERSTORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.
&&
LAT...LON 4329 7282 4330 7284 4330 7296 4329 7299
4355 7313 4371 7290 4353 7239 4351 7239
4350 7237 4342 7239 4328 7248 4326 7282
TIME...MOT...LOC 2058Z 300DEG 24KT 4357 7289
$$3 follow-up statements
138
WWUS51 KBTV 272123
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
523 PM EDT TUE MAY 27 2014
VTC021-027-272200-
/O.CON.KBTV.SV.W.0003.000000T0000Z-140527T2200Z/
WINDSOR VT-RUTLAND VT-
523 PM EDT TUE MAY 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN RUTLAND AND SOUTHERN WINDSOR COUNTIES...
AT 522 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR LUDLOW...
MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
GASSETTS...PROCTORSVILLE...NORTH SPRINGFIELD...PERKINSVILLE...
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING AND TORRENTIAL RAIN.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR BY
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4329 7282 4330 7284 4330 7296 4332 7299
4346 7308 4355 7313 4371 7290 4353 7239
4351 7239 4350 7237 4342 7239 4328 7248
4326 7282
TIME...MOT...LOC 2123Z 312DEG 31KT 4338 7270
$$997
WWUS51 KBTV 272140
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
540 PM EDT TUE MAY 27 2014
VTC021-027-272200-
/O.CON.KBTV.SV.W.0003.000000T0000Z-140527T2200Z/
WINDSOR VT-RUTLAND VT-
540 PM EDT TUE MAY 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN RUTLAND AND SOUTHERN WINDSOR COUNTIES...
AT 537 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR MT. HOLLY...
MOVING SOUTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
BALTIMORE...CAVENDISH...NORTH SPRINGFIELD...PERKINSVILLE...
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING AND TORRENTIAL RAIN.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR BY
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4329 7282 4330 7284 4330 7296 4332 7299
4346 7308 4349 7303 4367 7278 4353 7239
4351 7239 4350 7237 4342 7239 4328 7248
4326 7282
TIME...MOT...LOC 2140Z 308DEG 40KT 4345 7273
$$514
WWUS51 KBTV 272158
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
558 PM EDT TUE MAY 27 2014
VTC021-027-272208-
/O.EXP.KBTV.SV.W.0003.000000T0000Z-140527T2200Z/
WINDSOR VT-RUTLAND VT-
558 PM EDT TUE MAY 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUTLAND AND
SOUTHERN WINDSOR COUNTIES WILL EXPIRE AT 600 PM EDT...
THE THREAT OF DAMAGING WIND AND HAIL HAS DIMINISHED. THEREFORE THE
NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING
TO EXPIRE.
HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WIND...HEAVY
DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE.
STAY AWAY FROM WINDOWS AND DOORS DURING THUNDERSTORMS. REMAIN IN SAFE
SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF THUNDER.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR BY
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4329 7282 4330 7284 4330 7296 4332 7299
4346 7308 4349 7303 4367 7278 4353 7239
4351 7239 4350 7237 4342 7239 4328 7248
4326 7282
TIME...MOT...LOC 2158Z 344DEG 16KT 4334 7280
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:59 PM EDT, 59 minutes earlier.
Area forecast discussion, May 27, 3:59 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 359 PM EDT TUE MAY 27 2014 .SYNOPSIS... STRONG THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF NORTHERN NEW YORK AND THE CENTRAL AND SOUTHERN SECTIONS OF VERMONT THROUGH THE EVENING HOURS WITH GUSTY WINDS...SMALL HAIL...AND HEAVY DOWNPOURS POSSIBLE. A FRONT THAT IS ENHANCING THE THUNDERSTORM POTENTIAL WILL FINALLY MOVE OUT OF THE AREA EARLY WEDNESDAY AND PRECIPITATION WILL COME TO AN END DURING THE MORNING HOURS. PLENTY OF CLOUDS AND NOTICEABLY COOLER AIR WILL EXIST WITH HIGHS GENERALLY IN THE 60S. DRY WEATHER WILL CONTINUE IN THURSDAY WITH TEMPERATURES GETTING BACK TO SEASONAL NORMALS. && .NEAR TERM /UNTIL 8 AM WEDNESDAY MORNING/... AS OF 358 PM EDT TUESDAY...SUFFICIENT INSTABILITY HAS DEVELOPED SOUTH OF A WAVY BOUNDARY THAT EXISTS ACROSS THE FAR NORTHERN PORTIONS OF NEW YORK AND VERMONT. THIS AXIS EXTENDS ACROSS THE SOUTHERN SAINT LAWRENCE VALLEY SOUTHEAST ACROSS THE NORTHERN ADIRONDACKS AND INTO SOUTH CENTRAL VERMONT. DEEP LAYER SHEAR EXISTS OVER THIS AREA...WHICH IS NOT AS STRONG AS YESTERDAY. THUS LOOKING FOR STRONG TO POSSIBLY SEVERE STORMS ACROSS THIS AREA THROUGH THE EVENING HOURS. CONVECTION WILL WEAKEN A BIT AFTER SUNSET AS INSTABILITY WEAKENS. && .SHORT TERM /8 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... AS OF 358 PM EDT TUESDAY...FRONT PUSHES SOUTH OF THE AREA EARLY WEDNESDAY AS SHORTWAVE TROUGH MOVES THROUGH THE BASE OF THE UPPER TROUGH TO OUR EAST. THIS WILL HELP KEEP SOME SHOWERS GOING IN THE MORNING BEFORE COMING TO AN END DURING THE AFTERNOON. NOTICEABLY COOLER AIR WILL MOVE IN WITH HIGHS ONLY IN THE 60S. DRY WEATHER IS EXPECTED TO CONTINUE WEDNESDAY NIGHT INTO THURSDAY WITH TEMPERATURES REBOUNDING ON THURSDAY INTO THE MID 60S TO LOWER 70S. ANOTHER SHORTWAVE TROUGH DROPS INTO THE AREA LATER THURSDAY NIGHT TO BRING ANOTHER CHANCE OF SHOWERS TO THE REGION...MAINLY AFTER MIDNIGHT. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 358 PM EDT TUESDAY...SHORTWAVE TROUGH MOVES ACROSS THE AREA ON FRIDAY FOR A CONTINUED CHANCE OF SHOWERS FRIDAY INTO FRIDAY NIGHT WITH A REINFORCED NORTHERLY FLOW ON SATURDAY FOR TEMPERATURES AT OR SLIGHTLY BELOW SEASONAL NORMALS...BUT DRIER WEATHER RETURNING. A WARMING TREND TAKES PLACE FOR THE LATTER HALF OF THE WEEKEND INTO EARLY NEXT WEEK BEFORE A TROUGH MOVES IN AND ANOTHER CHANCE OF SHOWERS EARLY NEXT WEEK. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... THROUGH 18Z WEDNESDAY...STILL MONITORING THE THREAT FOR TSRA ACROSS THE REGION THIS AFTERNOON WITH THE BEST CHANCES ALONG A LINE FROM KMSS-KBTV-KVSF SOUTHWARD. NORTHWARD...COOLER AIR ALONG WITH MORE PERSISTENT CLOUD COVER SHOULD KEEP ONLY CHANCES FOR SHRA. FOR FLIGHT CONDITIONS...MAINLY VFR IS EXPECTED THROUGH 00Z THOUGH BRIEF PERIODS OF IFR/MVFR ARE LIKELY IF ANY TSRA HIT A TERMINAL. OTHERWISE...AFTER 00Z SOUTHEAST FLOW WILL BRING ABUNDANT LOW-LEVEL MOISTURE INTO THE REGION WITH WIDESPREAD MVFR CIGS DEVELOPING. LOCALLY AT KMPV/KSLK/KMSS CIGS WILL LOWER TO IFR AND POSSIBLY AT KPBG AS WELL. STRONGER SOUTHEAST FLOW AT KRUT WILL KEEP CIGS MVFR THOUGH SOME BRIEF PERIODS OF IFR ARE POSSIBLE 06-12Z. FOR VSBY AFTER 00Z...ALL SITES EXCEPT KSLK SHOULD BE VFR AS WINDS JUST OFF THE DECK REMAIN STRONG ENOUGH TO INHIBIT FOG. LIGHTER FLOW AT KSLK WILL ALLOW FOR SOME IFR VSBY THROUGH 12-14Z WEDS. AFTER 12Z WEDS...ALL SITES WILL SEE SLOW IMPROVING CONDITIONS. OUTLOOK 18Z WEDNESDAY THROUGH SUNDAY... 18Z WED THRU 00Z FRI...VFR UNDER SURFACE HIGH PRESSURE. 00Z FRI THRU 12Z SAT...VFR WITH PERIODS OF MVFR IN SHOWER AS AN UPPER LEVEL TROUGH SWINGS THROUGH THE REGION. 12Z SAT THRU 00Z MON...VFR UNDER SURFACE HIGH PRESSURE. && .MARINE... A LAKE THUNDERSTORM ADVISORY REMAINS IN EFFECT THROUGH THE EVENING HOURS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...EVENSON NEAR TERM...EVENSON SHORT TERM...EVENSON LONG TERM...EVENSON AVIATION...LAHIFF MARINE...EVENSON
Hazardous weather outlook, May 27, 4:05 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 405 PM EDT TUE MAY 27 2014 NYZ026>028-031-VTZ001>004-006>008-010-012-016-282015- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- WESTERN CLINTON-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-LAMOILLE- CALEDONIA-WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN- 405 PM EDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ029-030-034-035-087-VTZ005-009-011-017>019-282015- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN ESSEX- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN CHITTENDEN- WESTERN ADDISON-WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 405 PM EDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE THREAT FOR STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS WITH STRONG GUSTY WINDS...HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 27, 4:45 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
445 PM EDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 2 SE PITTSFORD 43.68N 73.00W
05/27/2014 E1.25 INCH RUTLAND VT TRAINED SPOTTER
&&
EVENT NUMBER BTV1400071
MUCCILLILocal storm report, May 27, 4:47 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
447 PM EDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 2 E PROCTOR 43.66N 72.99W
05/27/2014 E1.75 INCH RUTLAND VT AMATEUR RADIO
GOLF BALL SIZED HAIL CEDAR AVENUE
&&
EVENT NUMBER BTV1400072
MUCCILLILocal storm report, May 27, 4:48 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
448 PM EDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL PROCTOR 43.66N 73.04W
05/27/2014 E1.75 INCH RUTLAND VT PUBLIC
&&
EVENT NUMBER BTV1400073
MUCCILLILocal storm report, May 27, 4:49 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
449 PM EDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL WEST ADDISON 44.08N 73.39W
05/27/2014 E0.50 INCH ADDISON VT PUBLIC
0330 PM HAIL 2 E CHIMNEY POINT 44.04N 73.37W
05/27/2014 E1.25 INCH ESSEX NY PUBLIC
TREES DOWN AND HALF DOLLAR SIZED HAIL
0342 PM TSTM WND DMG 1 NNE BRIDPORT 44.00N 73.31W
05/27/2014 ADDISON VT PUBLIC
NUMEROUS TREES DOWN ALONG ROUTE 22A IN BRIDPORT
0342 PM HAIL 1 W BRIDPORT 43.99N 73.33W
05/27/2014 E1.75 INCH ADDISON VT PUBLIC
GOLF BALL SIZED HAIL
0348 PM TSTM WND DMG 1 N CORNWALL 43.98N 73.20W
05/27/2014 ADDISON VT LAW ENFORCEMENT
NUMEROUS TREES DOWN ALONG ROUTE 30 IN CORNWALL
0354 PM TSTM WND DMG 3 SE WHITING 43.83N 73.17W
05/27/2014 RUTLAND VT PUBLIC
TREES DOWN IN SUDBURY
0412 PM TSTM WND DMG BRANDON 43.80N 73.09W
05/27/2014 RUTLAND VT PUBLIC
TREES DOWN
0412 PM HAIL BRANDON 43.80N 73.09W
05/27/2014 E0.88 INCH RUTLAND VT PUBLIC
NICKEL SIZED HAIL
0418 PM TSTM WND DMG FOREST DALE 43.83N 73.05W
05/27/2014 RUTLAND VT PUBLIC
TREES DOWN
0430 PM HAIL 2 SE PITTSFORD 43.68N 73.00W
05/27/2014 E1.25 INCH RUTLAND VT TRAINED SPOTTER
0436 PM HAIL PROCTOR 43.66N 73.04W
05/27/2014 E1.75 INCH RUTLAND VT PUBLIC
0438 PM HAIL PITTSFORD 43.71N 73.03W
05/27/2014 E1.00 INCH RUTLAND VT PUBLIC
0440 PM HAIL 2 E PROCTOR 43.66N 72.99W
05/27/2014 E1.75 INCH RUTLAND VT AMATEUR RADIO
GOLF BALL SIZED HAIL CEDAR AVENUE
&&
EVENT NUMBER BTV1400062 BTV1400063 BTV1400064 BTV1400067 BTV1400065
BTV1400066 BTV1400068 BTV1400069 BTV1400070 BTV1400071 BTV1400073
BTV1400074 BTV1400072
MUCCILLILocal storm report, May 27, 4:51 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
451 PM EDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL CENTER RUTLAND 43.60N 73.01W
05/27/2014 E1.75 INCH RUTLAND VT PUBLIC
&&
EVENT NUMBER BTV1400075
MUCCILLILocal storm report, May 27, 4:54 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
454 PM EDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL RUTLAND 43.61N 72.98W
05/27/2014 E1.75 INCH RUTLAND VT PUBLIC
&&
EVENT NUMBER BTV1400076
MUCCILLIThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:08 PM EDT | Special Weather Statement | BTV | Addison | 67 min |
| May 27, 3:26 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 64 min |
| May 27, 3:45 PM EDT | Tornado Warning | BTV | Addison, Rutland | 30 min |
| May 27, 4:05 PM EDT | Special Weather Statement | BTV | Washington | 55 min |
| May 27, 4:11 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland, Windsor | 64 min |
| May 27, 4:28 PM EDT | Tornado Warning | BTV | Rutland, Windsor | 32 min |
| May 27, 5:43 PM EDT | Special Weather Statement | BTV | Rutland | 32 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.